# SDR C2XA04CL053

- Difficulty date: May 7, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT  NR 2039,  THE CREW REPORTED A STRONG BURNING ODOR WHEN THE ANTI-ICE SYSTEM WAS ON.  MAINTENANCE INSPECTED AND PERFORMED ANTI-ICE TEST.  NO DEFECTS OR EVIDENCE OF A BURNING ODOR.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
